# SDR SWAA053569

- Difficulty date: November 4, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 20,629 hours, 11,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Part number: 416A2100
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE CONTAINER LOOSE.  SECURED SLIDE CONTAINER PER MM.
